EMIS ELibM Electronic Journals Publications de l'Institut Mathématique, Nouvelle Série
Vol. 90(105), pp. 125–133 (2011)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


Complex Oscillation of Differential Polynomials Generated by Meromorphic Solutions of Linear Differential Equations

Benharrat Belaïdi

Department of Mathematics, Laboratory of Pure and Applied Mathematics, University of Mostaganem (UMAB), Algeria

Abstract: We investigate the complex oscillation of some differential polynomials generated by solutions of the differential equation $$ f"+A_1(z)f'+A_0(z) f=0, $$ where $A_1(z),A_0(z)$ are meromorphic functions having the same finite iterated $p$-order.

Keywords: Linear differential equations, differential polynomials, meromorphic solutions, iterated order, iterated exponent of convergence of the sequence of distinct zeros

Classification (MSC2000): 34M10; 30D35

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 16 Nov 2011. This page was last modified: 30 Nov 2011.

© 2011 Mathematical Institute of the Serbian Academy of Science and Arts
© 2011 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition